# SDR NWAA081216310

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 77,708 hours, 9,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FRAME RT WEB AT BS 1265 S26R.  REPAIRED PER EA 63-212257 SECT I.  REPETITIVE INSPECTIONS TO BE ACCOMPLISHED AT 2000 CYCLE INTERVALS PER SECT II UNTIL SECT III PERMANENT REPAIR IS ACCOMPLISHED.
